MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG TC REV/RT/RT MOD. OFFSET PUNCH F.FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW ORTHOPAEDICS AG TC REV/RT/RT MOD. OFFSET PUNCH F.FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 75100388
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a thr, the tc rev/rt/rt mod.Offset punch f.Femur's handle broke while being used to take the femur off.There was no significant delay and the procedure was finished using a smith & nephew back up.Patient was not harmed.
 
Additional Manufacturer Narrative
(b)(4).The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting.The event was identified as a distributor complaint and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
TC REV/RT/RT MOD. OFFSET PUNCH F.FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ  CH-5000
MDR Report Key12089072
Report Number9613369-2021-00314
Device Sequence Number3465501
Product Code LXH
UDI-Device Identifier07611996117776
UDI-Public07611996117776
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75100388
Device Catalogue Number75100388
Device Lot Number7284890001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;